Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 66, NWS Milwaukee, WI

June 14, 2017Dane County, Green County, Iowa County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 14, 2017, 2:03 PM CDT for Dane County, Green County, Iowa County, Wisconsin. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2017, 2:03 PM CDT (19:03 UTC)
Expired
Jun 14, 2017, 3:00 PM CDT
In force
57 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Dane County, WI, Green County, WI, Iowa County, WI

The radar

The Milwaukee radar (KMKX), 101 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 2:16 PM CDTTSTM WND DMG4 S Verona, WIDOZENS OF TREES DOWN BETWEEN VERONA AND BELLEVILLE.
Jun 14, 2:22 PM CDTTSTM WND DMG4 S Verona, WITREE DAMAGE IN PAOLI.
Jun 14, 2:30 PM CDTTSTM WND DMG5 Ene Mount Horeb, WINUMEROUS REPORTS OF TREES DOWN IN WESTERN DANE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1435 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

802 
WUUS53 KMKX 141903
SVRMKX
WIC025-045-049-142000-
/O.NEW.KMKX.SV.W.0066.170614T1903Z-170614T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
203 PM CDT WED JUN 14 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Green County in south central Wisconsin...
  Southeastern Iowa County in south central Wisconsin...
  Southwestern Dane County in south central Wisconsin...

* Until 300 PM CDT

* At 202 PM CDT, a severe thunderstorm was located over
  Blanchardville, or 14 miles southwest of Mount Horeb, moving
  northeast at 45 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Madison, Fitchburg, Middleton, Monroe, Verona, Monona, Mount Horeb,
  Cross Plains, Belleville, New Glarus, Shorewood Hills, Black Earth,
  Maple Bluff, Monticello, Blanchardville, Barneveld, Blue Mounds,
  Dayton, Hollandale and Browntown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4251 8983 4281 8983 4282 9005 4312 8992
      4316 8927 4250 8964
TIME...MOT...LOC 1902Z 215DEG 41KT 4283 8986 

HAIL...1.50IN
WIND...70MPH
 
$$

HALBACH
5 follow-up statements
364 
WWUS53 KMKX 141917
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
217 PM CDT WED JUN 14 2017

WIC025-045-049-142000-
/O.CON.KMKX.SV.W.0066.000000T0000Z-170614T2000Z/
Green WI-Iowa WI-Dane WI-
217 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWESTERN GREEN...EAST CENTRAL IOWA AND SOUTHWESTERN DANE
COUNTIES...

At 217 PM CDT, severe thunderstorms were located along a line
extending from near Black Earth to near Belleville, moving northeast
at 55 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Madison, Fitchburg, Middleton, Verona, Monona, Mount Horeb, Cross
Plains, Belleville, New Glarus, Shorewood Hills, Black Earth, Maple
Bluff, Monticello, Barneveld, Blue Mounds, Dayton, Camp Randall
Stadium, Paoli, Pine Bluff and Blue Mound St Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4271 8973 4281 8983 4298 8997 4312 8992
      4316 8927 4264 8956
TIME...MOT...LOC 1917Z 210DEG 47KT 4310 8978 4284 8956 

HAIL...1.50IN
WIND...70MPH
 
$$

HALBACH
129 
WWUS53 KMKX 141928
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
228 PM CDT WED JUN 14 2017

WIC049-141938-
/O.CAN.KMKX.SV.W.0066.000000T0000Z-170614T2000Z/
Iowa WI-
228 PM CDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL IOWA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM CDT for
south central Wisconsin.

LAT...LON 4298 8977 4313 8983 4316 8927 4285 8944
TIME...MOT...LOC 1928Z 215DEG 41KT 4319 8969 4293 8947 

$$

WIC025-045-142000-
/O.CON.KMKX.SV.W.0066.000000T0000Z-170614T2000Z/
Green WI-Dane WI-
228 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN GREEN AND SOUTHWESTERN DANE COUNTIES...

At 228 PM CDT, severe thunderstorms were located along a line
extending from near Black Earth to near Fitchburg, moving northeast
at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Madison, Fitchburg, Middleton, Verona, Monona, Mount Horeb, Cross
Plains, Shorewood Hills, Black Earth, Maple Bluff, Camp Randall
Stadium, Paoli, Pine Bluff, Mount Vernon, Henry Vilas Zoo and UW-
Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4298 8977 4313 8983 4316 8927 4285 8944
TIME...MOT...LOC 1928Z 215DEG 41KT 4319 8969 4293 8947 

HAIL...1.00IN
WIND...70MPH
 
$$

HALBACH
762 
WWUS53 KMKX 141936
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
236 PM CDT WED JUN 14 2017

WIC025-045-142000-
/O.CON.KMKX.SV.W.0066.000000T0000Z-170614T2000Z/
Green WI-Dane WI-
236 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN GREEN AND CENTRAL DANE COUNTIES...

At 236 PM CDT, severe thunderstorms were located along a line
extending from near Middleton to near Fitchburg, moving northeast at
45 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Law enforcement. Trees were reported down across Madison. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Madison, Fitchburg, Middleton, Verona, Monona, Cross Plains,
Shorewood Hills, Maple Bluff, Camp Randall Stadium, Paoli, Pine
Bluff, Henry Vilas Zoo and UW-Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Dane County. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 4299 8966 4314 8966 4316 8927 4285 8944
TIME...MOT...LOC 1936Z 229DEG 39KT 4315 8953 4300 8939 

HAIL...1.00IN
WIND...70MPH
 
$$

HALBACH
503 
WWUS53 KMKX 141947
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
247 PM CDT WED JUN 14 2017

WIC045-141957-
/O.CAN.KMKX.SV.W.0066.000000T0000Z-170614T2000Z/
Green WI-
247 PM CDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM CDT for
south central Wisconsin.

LAT...LON 4301 8957 4314 8960 4316 8927 4292 8940
TIME...MOT...LOC 1947Z 215DEG 41KT 4324 8945 4309 8931 

$$

WIC025-142000-
/O.CON.KMKX.SV.W.0066.000000T0000Z-170614T2000Z/
Dane WI-
247 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL DANE COUNTY...

At 247 PM CDT, severe thunderstorms were located along a line
extending from near Waunakee to Madison, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Madison, Fitchburg, Middleton, Verona, Monona, Shorewood Hills, Maple
Bluff, Henry Vilas Zoo, Camp Randall Stadium and UW-Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4301 8957 4314 8960 4316 8927 4292 8940
TIME...MOT...LOC 1947Z 215DEG 41KT 4324 8945 4309 8931 

HAIL...1.00IN
WIND...60MPH
 
$$

HALBACH
876 
WWUS53 KMKX 141953 RRA
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
253 PM CDT WED JUN 14 2017

WIC025-142003-
/O.EXP.KMKX.SV.W.0066.000000T0000Z-170614T2000Z/
Dane WI-
253 PM CDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DANE COUNTY WILL
EXPIRE AT 300 PM CDT...

The storms which prompted the warning have weakened. Therefore, the 
warning will be allowed to expire.
However gusty winds are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 800 PM CDT for
south central Wisconsin.

LAT...LON 4301 8957 4314 8960 4316 8927 4292 8940
TIME...MOT...LOC 1953Z 215DEG 41KT 4328 8941 4313 8927 

$$

HALBACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:54 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 14, 12:54 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1254 PM CDT Wed Jun 14 2017

.UPDATE...

Most focused area of storms will be along the advancing wave this
afternoon, with scattered storms possible ahead of the wave.
Looking more like an earlier arrival and exit to the main round of
storms than previously thought. Severe potential looks about the
same as mentioned in the earlier discussion.

&&

.AVIATION(18Z TAFS)...

Main concern in the short term is thunderstorms this afternoon.
The main round of storms will move through west to east across the
forecast area from roughly 18-23Z, with scattered storms likely
ahead of this main line. Severe storms with hail/wind the main
threats are possible.

After storms move through by late afternoon/early evening, may see
a few lingering showers and storms through late evening along a
weak boundary. Looks mainly dry overnight per several models. Dry
weather is likely Thursday into the afternoon, with a shower/storm
possible mainly northwest of Madison by late afternoon.

VFR conditions will prevail through Thursday except for lower
ceilings and visibilities within storms.

&&

.PREV DISCUSSION... (Issued 1012 AM CDT Wed Jun 14 2017)

UPDATE...

A wave producing thunderstorm activity upstream over Iowa seems
like the probable trigger for the next round of thunderstorms over
the forecast area. The HRRR is tracking the current situation
fairly well and suggests scattered storms to develop in southern
Wisconsin by early afternoon, becoming more widespread by mid to
late afternoon. Could see the activity wind down then from west to
east late afternoon into early evening, though isolated to
scattered storms not out of the question through at least late
evening.

Plenty of filtered sunshine across the area this morning, so still
expecting a good amount of instability. Shear still doesn't look
overly impressive, but could be enough for a few severe storms
given the instability. The latest SPC outlook maintains a Slight
Risk for severe storms across the forecast area.

Left forecast high temps alone for this afternoon given the amount
of sunshine across the area.

MARINE...

Will keep an eye on the fog potential today, especially as winds
become more southeasterly over the nearshore waters. Conditions
look good for now though. Otherwise, the main marine concern over
the next couple days will be thunderstorm chances, as winds and
waves are expected to remain below Small Craft Advisory levels.

PREV DISCUSSION... (Issued 607 AM CDT Wed Jun 14 2017)

AVIATION(12Z TAFS)...Upstream short wave will bring scattered to
numerous showers and thunderstorms to the area from mid-morning
through mid-afternoon. Cigs may drop to near MVFR levels if
thunderstorms linger over an area. Another round of storms will be
possible during the late afternoon and evening.

PREV DISCUSSION... (Issued 240 AM CDT Wed Jun 14 2017)

DISCUSSION...

TODAY AND TONIGHT - Confidence...Medium.

Lots of synoptic scale and mesoscale analysis needed for this
forecast.  Low level moisture return in southeast WI is triggering
isolated showers early this morning. This trend will continue at
least through the early morning over the east, so wl need to include
small pops for this triggering mechanism.  Also, weakening outflow
boundary from earlier widespread convection may trigger a few storms
over western CWA this morning as well. Plenty of MUCin as well as
weak bulk shear so not expecting more than an isolated half inch to
one inch hail report early this morning.

Potential for two rounds of strong to severe thunderstorms this
afternoon and evening.  Cloud cover will increase but expect enough
thin spots in the clouds to cause unstable atmosphere as high
temperatures should climb into the mid 80s to around 90 most areas,
even closer to the lake.  First round likely to be associated with
passing mid-level short wave embedded in northward moving long wave
trof in the northern Plains and southern Canada.  Short term
guidance in agreement on carrying this through WI this afternoon.
Enough destabilization would be in place for this first synoptic
lift event. Bulk shear will increase but will not get out of hand,
generally between 25 and 40 knots.  However surface based CAPE will
increase to 2-3000 joules.  A number of mesoscale models vis SPC
Ensemble of Opportunity show Updraft Helicity increasing to over 25
m2/s2 with Updraft speeds increasing to over 10 m/s this afternoon.
A higher updraft helicity increases the potential for rotating
updraft development.

Second round of storms would be possible this evening as second mid-
level short wave tied to southern Canada low pressure moves through
Wisconsin.  Question of whether atmosphere will be able to
destabilize enough after first round of convection.

Thursday - Confidence...Medium
Models show a couple different vort lobes swinging through, one
close to midday and another later in the day. In the low levels,
drier air will be working on a westerly wind flow after the
surface/850 fronts movie east early. Hung onto a small POP in the
east to account for some very early SHRA potential. While dew
points drop below this feature the thermal pattern remains on the
warm side with 925 temps in the mid 20s celsius so expect more
temps in the 80s.

Thursday night through Saturday evening - Confidence...Medium
Looking rather active this period. 500 millibar flow will be
westerly with a few ripples in the flow before primary/pronounced
shortwave arrives later Saturday into Saturday evening. At this
time the GFS is the most aggressive with the return moist regime
on Thursday night with the ECMWF and GEM showing much less QPF.
There may be some concern initially with Bufkit soundings showing
low moisture within the column however there may be enough
elevated instability combined with a modest 850 southwest wind max
and some upper jet dynamics to compensate, so have followed
Superblend POPS for now. A few more disturbances with some
instability and additional favorable jet placement support Friday
and Friday night suggest more TSRA with some higher CWASP values.
So some concern for stronger systems this period. Then attention
will turn to the more dynamical punch for Saturday as the potent
500 millibar wave approaches. Cyclogenesis will be more pronounced
with the GFS and ECMWF both spinning up a 990/991 millibar
surface low respectively, in either northern WI or central WI so a
couple more rounds of TSRA appear likely, one with the warm front
Saturday and then Saturday evening with the trailing cold front
and better upper dynamics coming into play. CWASP values this
whole period are on the higher side so would expect some stronger
and possibly severe storms

Sunday - Confidence...Medium
Surface low will be off to our northeast leaving WI in a cooler
low level thermal trough. Expecting SHRA/ISOLD TSRA within this
regime with cyclonic mid level flow lingering.

Monday - Confidence...Medium
Mid level trough axis shifts east into at least lower MI or or
further east per the ECMWF. Still some lingering cyclonic flow on
the western side however. Some precip9
Today/Tonight and Aviation/Marine...99
Thursday THROUGH Tuesday...99 potential still in place.

Tuesday - Confidence...Medium
A 500 millibar wave combined with a renewed WAA surge will result
in another chance of TSRA.

AVIATION(06Z TAFS)...Skies will become partly to mostly cloudy
during the early morning hours as isolated to sct showers and
tstorms develop especially over ern WI. Also cannot rule out
patchy fog across srn WI for the early morning hours. Another
round of showers and tstorms will occur Wed aft-eve with strong to
severe convection expected. The prevailing conditions will be VFR
with greatly reduced vsbys and cigs within storms. Areas of
stratus and fog may then form late Wed night due to moist
conditions.

MARINE...East to southeast winds will veer more southerly today
as surface occlusion moves into the western Great Lakes. Wind
gusts are expected to remain below Small Craft levels today.
However higher dewpoints will return to the area later today. Lake
surface temperatures remain in the mid to upper 50s, and surface
dewpoints will likely climb into the 60s. Hence more patchy fog is
likely to develop over the near shore waters today. The fog may
become dense for a time. Also several rounds of thunderstorms are
likely this afternoon and evening. The atmosphere will support
several strong to severe storms producing a risk of large hail and
damaging winds.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...DDV
Today/Tonight and Aviation/Marine...MBK
Thursday THROUGH Tuesday...Collar
Hazardous weather outlook, Jun 14, 1:14 PM CDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
114 PM CDT Wed Jun 14 2017

WIZ046-047-051-052-056>060-062>072-151815-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
114 PM CDT Wed Jun 14 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected across all of southern
Wisconsin this afternoon through early evening. Some thunderstorms
will be severe and produce damaging winds and large hail. A severe
thunderstorm watch is in effect.

Heat indices in the low to mid 90s are expected today.

There is a moderate swim risk for beaches from Racine northward to
Sheboygan.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance of thunderstorms mainly from Thursday night
into Saturday night. Strong to severe storms are possible at times
from Friday into Saturday evening.

There is a chance of thunderstorms at times from Sunday through
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed through early evening. Spotter
activation may be needed Friday and Saturday.

LMZ643>646-151815-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
114 PM CDT Wed Jun 14 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

There is a slight risk for severe thunderstorms this afternoon
and evening. Large hail and damaging winds are the main hazards.

Dense fog is possible at times.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There are chances for thunderstorms at times Thursday night
through Saturday night. Strong to severe storms are possible.

There will be more chances of thunderstorms at times from Sunday
through Tuesday.

MRC

www.weather.gov/mkx

In the hours before

Local storm report, Jun 14, 1:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
151 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     1 SSE ALBANY            42.69N 89.43W
06/14/2017                   GREEN              WI   LAW ENFORCEMENT

            TREE DOWN ON A TOWNSHIP ROAD A JUST SOUTH OF
            ALBANY. TIME EST FROM RADAR.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:03 PM CDTSpecial Weather StatementMKXMilwaukee, Ozaukee117 min
Jun 14, 2:37 AM CDTSpecial Weather StatementMKXOzaukee23 min
Jun 14, 12:59 PM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Rock26 min
Jun 14, 1:11 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk49 min
Jun 14, 1:37 PM CDTSevere Thunderstorm WarningMKXLafayette38 min
Jun 14, 1:55 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk35 min
Jun 14, 2:00 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk30 min
Jun 14, 2:21 PM CDTSevere Thunderstorm WarningMKXMarquette39 min
Jun 14, 2:25 PM CDTSevere Thunderstorm WarningMKXJefferson29 min
Jun 14, 2:28 PM CDTSevere Thunderstorm WarningMKXColumbia32 min
Jun 14, 2:32 PM CDTSevere Thunderstorm WarningMKXGreen Lake28 min
Jun 14, 2:34 PM CDTSevere Thunderstorm WarningMKXDane26 min
Jun 14, 2:47 PM CDTSevere Thunderstorm WarningMKXDodge43 min
Jun 14, 2:50 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac40 min
Jun 14, 3:01 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock44 min
Jun 14, 3:19 PM CDTSevere Thunderstorm WarningMKXFond du Lac41 min
Jun 14, 3:40 PM CDTSevere Thunderstorm WarningMKXSheboygan35 min
Jun 14, 3:44 PM CDTSpecial Marine WarningMKX61 min
Jun 14, 4:11 PM CDTSevere Thunderstorm WarningMKXSheboygan34 min
Jun 14, 4:45 PM CDTSpecial Marine WarningMKX90 min
Jun 14, 4:47 PM CDTSevere Thunderstorm WarningMKXRock, Walworth43 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.